JournalslemVol. 65, No. 3/4pp. 441–455

On extensions of algebraic groups

  • Mathieu Florence

    Sorbonne Université, Paris, France
  • Giancarlo Lucchini Arteche

    Universidad de Chile, Ñuñoa, Santiago, Chile
On extensions of algebraic groups cover
Download PDF

A subscription is required to access this article.


We extend to the context of algebraic groups a classical result on extensions of abstract groups relating the set of isomorphism classes of extensions of GG by HH with that of extensions of GG by the center ZZ of HH. The proof should be easily generalizable to other contexts. We also study the subset of classes of split extensions and give a quick application by proving a finiteness result on these sets over a finite field.

Cite this article

Mathieu Florence, Giancarlo Lucchini Arteche, On extensions of algebraic groups. Enseign. Math. 65 (2019), no. 3/4, pp. 441–455

DOI 10.4171/LEM/65-3/4-5